# SDR DALA13051610980

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 59,911 hours, 44,139 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER LT TAILCONE LATCH ASSY IS LOOSE IN ITS FRAME AND IS  MISSING A FASTENER. REPLACED MISSING FASTENER.  RETIGHTENED LATCH ASSY BASE IN FRAME IAW AMM 53-53-00.
